# SDR NACA2025080400001

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,020 hours, 12,984 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER LEVEL OFF, STATUS MESSAGE LEFT FWD FUEL PUMP BUT NO FAULT FLAG ON PUMP SWITCH. MESSAGE CLEARED AFTER AROUND 30 SECONDS. PERFORMED OPS CHECK OF LEFT FWD FUEL PUMP, NO FAULTS FOUND. PER AMM 28-22-03.
